I am in my 4th cycle of R-CHOP for non hodgkin's lymphoma. For the first week after treatment I have some nausea, and various side effects, but what I'm curious about is the low grade fever, aches and pains I experience for the following 2 weeks. Occasionally I feel like my heart is racing, but it always resolves itself. I'm wondering if anyone else experiences these side effects? My Doctors are very vague about the cause. My blood work is always good right before treatment, although… read more
I had rchop... I was allergic to the r and so they gave me benadryl first so I slept. I felt awful for 2 weeks after rchop and much better for a week before the next treatment. I was told I have fibrosis on 1 lung from chemo, with the good news being it wouldn't grow. They found severe mitral valve stenosis during chemo treatment that I took care of after chemo and recovery. I've since had afib and I'm living with it now. When I was anemic after chemo, I was told by oncologist that they don't treat with iron supplements and rather encourage diet supplements. All I heard for explanations was everyone is different. I was asked about numbness in hands or feet (neuropathy ?) When I said achy bones (can be nueropathy) when laying down he said, well get up then. 😉
They don't know everything. Nobody does. Hope this helps👍
Towards the end of my infusions I had aches and pains that I’m pretty sure are caused by the Neulasta(?) shot. It should subside. Just when you start feeling better it’s time for another infusion.
I saw a cardiologist because chemo can effect the heart muscle
I was having the same problem . If you are taking a steroid that will make your heart race. I also had low grade fever. I was told to take my temperatureevery few hours . If it stay above 99.9 degrees call your doctor. Don't take any chance . You could be fighting an infection and you want to take care of that right away. Don't be afraid to call .